# SDR 9620366635

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Engine: Pwa JT9D7Q
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7880461
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 32,858 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 2 ENGINE WOULD NOT REACH TAKEOFF EPR.  CREW FOLLOWED COM PROCEDURE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND HIGH STAGE CONTROLLER COVER BLOWN OFF.  REPLACED THE CONTROLLER AND PNEUMATIC PRESSURE RELIEF VALVE.  ALL CHECKS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.
